Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 74, NWS Kansas City, MO

May 30, 2004Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 30, 2004, 4:10 PM CDT for Randolph County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2004, 4:10 PM CDT (21:10 UTC)
Expired
May 30, 2004, 4:45 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 170 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:15 PM CDTTSTM WND DMGClark, MOPOWER LINES DOWNED BY FALLEN TREE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 10:50 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 302110
SVREAX
MOC175-302145-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
410 PM CDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 445 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHEAST OF HIGBEE...OR ABOUT 13 MILES SOUTH OF MOBERLY...AND
  MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   MOBERLY BY 415 PM CDT.
   CAIRO BY 425 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN BOONVILLE 
IN COOPER COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.

LAT...LON 3929 9256 3926 9233 3961 9231 3961 9250

$$

SEAMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:00 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 30, 3:00 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
300 PM CDT SUN MAY 30 2004

.DISCUSSION...
WITH ONGOING CONVECTION AND LINGERING FLOODING PROBLEMS IN A HANDFUL
OF NORTHERN MISSOURI COUNTIES, I HAVE HAD VERY LITTLE TIME TO
ANALYZE THE MODELS FOR A NEW FORECAST.  THE LINE OF STORMS FROM
KIRKSVILLE TO SEDALIA CONTINUES TO MOVE EAST AROUND 30 MPH AND
SHOULD BE OUT OF THE FORECAST AREA BETWEEN 4 PM AND 5 PM.  ONCE THE
STORMS CLEAR OUR FORECAST AREA, I WILL CANCEL THE TORNADO WATCH FOR
THE REMAINDER OF THE PLEASANT HILL FORECAST AREA.  THEN EARLY THIS
EVENING I WILL PUBLISH NEW GRIDS AND A NEW FORECAST THROUGH THE
SEVEN DAY PERIOD. A PRELIMINARY LOOK AT THE MODELS SUGGESTS THAT
THERE IS AT LEAST THE POTENTIAL FOR SOME ISOLATED TO SCATTERED
THUNDERSTORMS TOMORROW AFTERNOON OVER NORTHERN MISSOURI IN THE
NORTHWEST FLOW WITH COLD TEMPERATURES ALOFT. INSTABILITY IS PROGGED
BY THE ETA TO BE AROUND 500-1000 J/KG WITH SOME SPEED SHEAR IN THE
NORTHWEST FLOW. THE STORMS PREDICTION CENTER HAS ALL OF NORTHERN
MISSOURI OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS SO I
WILL LIKELY ADD SOME CHANCE FOR AFTERNOON THUNDERSTORMS FOR MISSOURI
COUNTIES.  ANOTHER AREA FORECAST DISCUSSION WILL BE ISSUED EARLY
THIS EVENING WITH THE UPDATED FORECAST.

KOCH

&&

.PREVIOUS DISCUSSION...

915 AM...
MORNING SURFACE ANALYSIS INDICATES COLD FRONT REMAINS WEST OF
FORECAST AREA ACROSS EXTREME EASTERN NE INTO EASTERN KS.
ADDITIONALLY...OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION ANALYZED
JUST SOUTH OF I-70 CORRIDOR...INTERSECTING COLD FRONT JUST W OF KC
METRO AREA. LOW 70 DEW POINTS NOTED ALONG/SOUTH OF THIS
BOUNDARY...WHILE LOW/MID 60 DEW POINTS AND BACKED WINDS NOTED ON
COOL SIDE OF BOUNDARY. WATER VAPOR IMAGERY INDICATES SHORTWAVE
TROUGH/VORT MAX LOCATED ACROSS CENTRAL KS INTO TX PANHANDLE. THIS
FEATURE IS EXPECTED TO EJECT EASTWARD INTO LOWER MO VALLEY THROUGH
THIS AFTERNOON.

AM BECOMING INCREASINGLY CONCERNED CONVECTIVE INITIATION MAY OCCUR
EARLY THIS AFTERNOON AT INTERSECTION OF OUTFLOW BOUNDARY/SURFACE
FRONT JUST EAST OF KC METRO AREA ALONG I-70 CORRIDOR. ANY STORMS
WHICH ARE ABLE TO DEVELOP IN THIS ENVIRONMENT AND INTERACT WITH
OUTFLOW BOUNDARY WILL RAPIDLY BECOME SEVERE/SUPERCELLULAR GIVEN
DEGREE OF SHEAR/INSTABILITY...WITH ATTENDANT THREAT FOR TORNADOES IN
ADDITION TO HAIL/WINDS. WILL UPDATE HWO TO HIGHLIGHT THIS
THREAT...OTHERWISE EXPECT SEVERE THREAT TO SHIFT EAST OF FORECAST
AREA BY MID TO LATE AFTERNOON AS WESTERLY LOW LEVEL FLOW SHUNTS DEEP
MOISTURE EAST OF CWA.

SEAMAN

&&

.PREV DISCUSSION...

340 AM...
FORECAST CHALLENGE THIS MORNING FOCUSES ON SHORT TERM...WITH FRONT
SWINGING THROUGH FORECAST AREA TODAY. ONGOING CONVECTION IS SURGING
A BIT AHEAD OF THE MAIN FRONT...SO THERE IS A QUESTION OF WHERE
FRONT WILL BE BY EARLY AFTERNOON WHEN REDEVELOPMENT IS EXPECTED TO
TAKE PLACE. CURRENT TIMING ON FRONT WOULD PUT IT INTO NORTHWEST
CORNER OF MISSOURI BY 12Z...BUT STILL NOT THROUGH THE KANSAS CITY
METRO AREA.  THIS FITS PRETTY WELL WITH 00Z GFS POSITION. THIS MODEL
WOULD HAVE THE FRONT IN EASTERN AREAS OF FORECAST AREA BY 18Z. WILL
LEAVE MENTION OF SEVERE STORMS IN EASTERN AREAS FOR THIS
AFTERNOON...AS SPC OUTLOOK KEEPS MODERATE RISK IN THOSE AREAS TODAY.
MORNING CONVECTION MOVING INTO AREA RIGHT NOW SHOULD CONTINUE TO
TRACK EAST INTO ILLINOIS BY AFTERNOON...PICKING UP SOME SPEED AND
LOSING SOME PUNCH AS 850 WINDS VEER OFF.  BY EARLY AFTERNOON AS
UPPER LOW TROUGH OVER NORTHERN PLAINS BECOMES MORE NEGATIVELY TILTED
AND UPPER FLOW OVER EASTERN HALF OF MISSOURI BECOMES MORE
DIFFLUENT...WITH NOSE OF UPPER JET INTO WESTERN MISSOURI BY MID
AFTERNOON...EXPECT REDEVELOPMENT ALONG FRONT.  THIS SHOULD QUICKLY
MOVE EAST OF AREA...SO WINDOW FOR ANY SEVERE SHOULD BE SHORT LIVED.

REGARDING FLOOD WATCH IN EFFECT FOR NORTHWEST MISSOURI THROUGH 6
AM...WILL NOT REISSUE AS FLOODING HAS ALREADY STARTED AND BEING
COVERED BY NUMEROUS WARNINGS. AREAS FURTHER SOUTH HAVE NOT SEEN MUCH
RAIN OVERNIGHT SO SHOULD BE ABLE TO HANDLE ANY RAINFALL THAT MOVES
IN THIS MORNING.

AFTER THAT...UPPER LOW SHOULD BECOME PARKED OVER MINNESOTA FOR
MONDAY AND TUESDAY. THIS WILL KEEP AREA IN A NORTHWEST FLOW. NOT
GOING TO INTRODUCE ANY POPS INTO NORTHERN AREAS AT THIS POINT...BUT
WILL HAVE TO BE WATCHED AS CHANNELED VORTICITY SLIDES ACROSS AREA.

THIS UPPER LOW SHOULD BE LIFTING OUT BY MID WEEK...WITH BACKSIDE
SHORTWAVE SLIDING ACROSS AREA TUESDAY NIGHT. THIS SHOULD BRING A
COLD FRONT ACROSS AREA...BUT MOISTURE LOOKS TO BE PRETTY LIMITED.
AFTER THAT DRIER AIR SHOULD MOVE IN FOR THURSDAY.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.

WFO EAX
Hazardous weather outlook, May 30, 12:41 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT SUN MAY 30 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311100-

...SEVERE WEATHER OUTBREAK EXPECTED LATER TODAY OR TONIGHT...
PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF THUNDERSTORMS HAS DEVELOPED FROM UNIONVILLE TO LINNEUS TO
MARSHALL TO CLINTON. THIS LINE OF STORMS IS MOVING TO THE EAST AT
35 MPH. THE ATMOSPHERE IS HIGHLY UNSTABLE AND HIGHLY SHEARED THIS
AFTERNOON.  STORMS HAVE RAPIDLY BECOME SEVERE, AND TORNADOES ARE
LIKELY THIS AFTERNOON OVER EASTERN AND CENTRAL MISSOURI.  THE
COMMUNITIES OF KIRKSVILLE, MACON, MOBERLY, BOONVILLE, AND SEDALIA
NEED TO MONITOR THIS SITUATION CAREFULLY. THIS IS A PARTICULARLY
DANGEROUS SITUATION, ESPECIALLY BETWEEN 1 PM AND 3 PM THIS AFTERNOON.
A TORNADO WATCH IS IN EFFECT UNTIL 7 PM FOR MUCH OF MISSOURI. HAIL TO
THE SIZE OF BASEBALLS AND WIND GUSTS TO 80 MPH ARE ALSO LIKELY WITH
THE STRONGEST SUPERCELL STORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ACTIVATED NOW FOR COUNTIES INCLUDED IN TORNADO
WATCH NUMBER 330.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

KOCH

In the hours before

Local storm report, May 30, 3:06 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
306 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLASH FLOOD      9 NE UNIONVILLE         40.57N 92.88W
05/30/2004                   PUTNAM             MO   LAW ENFORCEMENT

            ROUTE 129 CLOSED 9 MILES NORTH OF HIGHWAY 136

&&

HUDSON
Local storm report, May 30, 3:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
312 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TSTM WND DMG     CHULA                   39.92N 93.48W
05/30/2004                   LIVINGSTON         MO   FIRE DEPT/RESCUE

            TREES UPROOTED, CARPORT DEMOLISHED, CHIMNEY KNOCKED OFF
            HOUSE.

&&

SF
Local storm report, May 30, 3:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             1 E WINIGAN             40.05N 92.88W
05/30/2004  1.00 INCH        SULLIVAN           MO   PUBLIC

&&

SF
Special weather statement, May 30, 3:57 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
357 PM CDT SUN MAY 30 2004

MOZ008-017-025-032-039-045-054-310000-
ADAIR MO-CHARITON MO-HENRY MO-MACON MO-PETTIS MO-SALINE MO-
SCHUYLER MO-
357 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...CHARITON...HENRY...MACON...PETTIS...SALINE AND SCHUYLER.

SOME CITIES NO LONGER INCLUDED IN THIS TORNADO WATCH ARE
CLINTON...KIRKSVILLE...MARSHALL AND SEDALIA.

MOZ033-040-046-310000-
COOPER MO-HOWARD MO-RANDOLPH MO-
357 PM CDT SUN MAY 30 2004

TORNADO WATCH NUMBER 330 REMAINS IN EFFECT UNTIL 700 PM
CDT SUNDAY EVENING...FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

COOPER...HOWARD AND RANDOLPH.

SOME CITIES IN THIS TORNADO WATCH INCLUDE BOONVILLE AND
MOBERLY.

KOCH
Local storm report, May 30, 3:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     BOONVILLE               38.96N 92.75W
05/30/2004                   COOPER             MO   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN IN BOONVILLE.

&&

HUDSON
Local storm report, May 30, 4:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
401 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      BOONVILLE               38.96N 92.75W
05/30/2004                   COOPER             MO   EMERGENCY MNGR

            COUNTY ROADS REPORTED FLOODED IN COOPER COUNTY SOUTH AND
            WEST OF BOONVILLE.

&&

HUDSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:19 PM CDTSevere Thunderstorm WarningEAXBuchanan41 min
May 29, 7:25 PM CDTTornado WarningEAXDeKalb65 min
May 29, 7:42 PM CDTTornado WarningEAXBuchanan48 min
May 29, 7:47 PM CDTSevere Thunderstorm WarningEAXPlatte58 min
May 29, 8:09 PM CDTFlash Flood WarningEAXBuchanan, Clinton8 hr
May 29, 8:13 PM CDTTornado WarningEAXClinton62 min
May 29, 8:31 PM CDTSevere Thunderstorm WarningEAXBuchanan, DeKalb59 min
May 29, 8:50 PM CDTSevere Thunderstorm WarningEAXAtchison70 min
May 29, 8:58 PM CDTSevere Thunderstorm WarningEAXAndrew62 min
May 29, 9:02 PM CDTTornado Warning EmergencyEAXDeKalb88 min
May 29, 9:10 PM CDTTornado WarningEAXCaldwell, Clinton, Daviess95 min
May 29, 9:20 PM CDTFlash Flood WarningEAXDeKalb7 hr
May 29, 10:03 PM CDTFlash Flood WarningEAXAtchison6 hr
May 29, 10:06 PM CDTFlash Flood WarningEAXDaviess8 hr
May 29, 10:08 PM CDTSevere Thunderstorm WarningEAXGentry67 min
May 29, 10:27 PM CDTTornado WarningEAXDeKalb93 min
May 29, 10:37 PM CDTFlash Flood WarningEAXGentry, Harrison12 hr
May 29, 10:41 PM CDTTornado WarningEAXDaviess, Harrison94 min
May 29, 11:32 PM CDTTornado WarningEAXGrundy58 min
May 29, 11:49 PM CDTTornado WarningEAXMercer56 min
May 30, 12:30 AM CDTFlash Flood WarningEAXNodaway, Worth12 hr
May 30, 12:53 AM CDTFlash Flood WarningEAXMercer12 hr
May 30, 2:34 AM CDTFlash Flood WarningEAXPutnam10 hr
May 30, 3:35 AM CDTFlash Flood WarningEAXBuchanan, Clinton, DeKalb8 hr
May 30, 4:49 AM CDTFlash Flood WarningEAXGrundy, Sullivan7 hr
May 30, 11:29 AM CDTTornado WarningEAXLivingston46 min
May 30, 11:58 AM CDTTornado WarningEAXLinn62 min
May 30, 12:32 PM CDTTornado WarningEAXAdair, Macon88 min
May 30, 12:38 PM CDTSevere Thunderstorm WarningEAXSullivan52 min
May 30, 12:49 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton56 min
May 30, 1:17 PM CDTSevere Thunderstorm WarningEAXPettis58 min
May 30, 1:23 PM CDTSevere Thunderstorm WarningEAXSaline67 min
May 30, 1:25 PM CDTTornado WarningEAXPettis65 min
May 30, 1:46 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph59 min
May 30, 2:43 PM CDTSevere Thunderstorm WarningEAXMacon62 min
May 30, 3:26 PM CDTSevere Thunderstorm WarningEAXCooper64 min
May 30, 3:58 PM CDTSevere Thunderstorm WarningEAXHoward32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.